MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-2796.1999.00606.x

Медицинская библиотека · Journal of internal medicine · 1999

Chronic intoxication by doxycycline use for more than 12 years.

Westermann G W, Böhm M, Bonsmann G, Rahn K H, Kisters K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the clinical case of a 12-years' intoxication by doxycycline. A patient with a depersonalization and derealization syndrome took 1 g doxycycline per day. In addition to hepatocellular necrosis with cholestasis, nephrotoxicity, leukopenia, anaemia and skin hyperpigmentation he suffered from hitherto unreported adverse cardiac events as intermittent supraventricular tachycardia and sporadic Wenckebach heart block. Despite a long period of self-medication these side-effects were reversible.

Для цитирования: Westermann G W, Böhm M, Bonsmann G, Rahn K H, Kisters K. Chronic intoxication by doxycycline use for more than 12 years.. Journal of internal medicine. 1999. DOI: 10.1046/j.1365-2796.1999.00606.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.